Alert archive / New Mexico / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 253, NWS Albuquerque, NM

August 8, 2018Roosevelt County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 8, 2018, 7:22 PM MDT for Roosevelt County, New Mexico. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2018, 7:22 PM MDT (01:22 UTC)
Expired
Aug 8, 2018, 8:15 PM MDT
In force
53 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Roosevelt County, NM

The radar

The Cannon AFB radar (KFDX), 109 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.4 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2018-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 61 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2018-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
61 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
2567 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

674 
WUUS55 KABQ 090122
SVRABQ
NMC041-090215-
/O.NEW.KABQ.SV.W.0253.180809T0122Z-180809T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
722 PM MDT WED AUG 8 2018

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Southeastern Roosevelt County in east central New Mexico...

* Until 815 PM MDT.

* At 722 PM MDT, a severe thunderstorm was located over Causey, or 21
  miles northwest of Morton, moving southwest at 10 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Causey and Lingo. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

High winds and large hail can spread quickly across open rangeland.  

&&

LAT...LON 3361 10306 3372 10335 3397 10314 3394 10304
      3364 10305
TIME...MOT...LOC 0122Z 026DEG 8KT 3389 10309 

HAIL...1.50IN
WIND...60MPH
 
$$

33
1 follow-up statement
757 
WWUS55 KABQ 090156
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
756 PM MDT WED AUG 8 2018

NMC041-090215-
/O.CON.KABQ.SV.W.0253.000000T0000Z-180809T0215Z/
Roosevelt-
756 PM MDT WED AUG 8 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR SOUTHEASTERN ROOSEVELT COUNTY...

At 756 PM MDT, a severe thunderstorm was located over Lingo, or 22
miles west of Morton, moving southwest at 10 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Causey and Lingo. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

High winds and large hail can spread quickly across open rangeland. 

&&

LAT...LON 3361 10306 3372 10335 3392 10318 3387 10310
      3364 10305
TIME...MOT...LOC 0156Z 026DEG 8KT 3382 10313 

HAIL...1.50IN
WIND...60MPH
 
$$

33

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 5:51 PM MDT, 1 hour 31 minutes earlier.

Area forecast discussion, Aug 8, 5:51 PM MDT, 1 hour 31 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
551 PM MDT Wed Aug 8 2018

.AVIATION...
00Z TAF CYCLE
Upper-level high centered over AZ with a northwest to northerly flow
aloft over NM. Lcl MVFR conditions are possible at KLVS and KTCC
later this evening with thunderstorms associated with a backdoor
frontal boundary moving to the southwest through eastern NM. This
front will result in east canyon winds at KABQ and a wind shift at
KSAF and KROW. Thunderstorm coverage will be on the increase Thursday
afternoon/evening as the above mentioned winds bring low level
moisture to central and western NM.

33

&&

.PREV DISCUSSION...232 PM MDT Wed Aug 8 2018...
.SYNOPSIS...
The threat for strong to severe thunderstorms will continue over
eastern New Mexico through late this evening. Meanwhile, very warm
and dry conditions will persist over the northwestern corner of the
state. Moisture will surge west across the state Thursday as high
pressure moves northwest into the Great Basin. The coverage of
showers and storms is expected to increase over the entire area
Thursday through Saturday with a higher risk for flash flooding.
High temperatures will cool below normal with lots of 70s and 80s.

&&

.DISCUSSION...
The uptick in storm activity continues for the eastern half of the
state with yet another round of strong to severe storms today. 19Z
LAPS data shows abundant instability in place and latest near-term
and hi-res model guidance shows an active afternoon and overnight
period east of the central mt chain.

Convective outflows and a deepening cold pool from the plains will
allow moderate gap winds to develop within the Rio Grande Valley
after 9 pm. This will force low level moisture west to the Cont Dvd
tonight and set the stage for scattered to numerous storms Thursday.
Steering flow will become north to south Thursday then northeast to
southwest Friday as high pressure builds over the Great Basin and an
upper trough drifts south from the plains. The Four Corners area is
finally expected to get in on the action Friday as steering flow
forces storms off the San Juan Mts. The threat for flash flooding
will increase over the entire area Thursday through Friday night.
High temperatures both days will trend 5 to 10 degrees below normal.

Model guidance is still at odds with how the upper wave evolves over
the southern plains and/or eastern NM over the weekend. There will
still be abundant moisture in place across central and eastern NM
but it will become a matter of where an area of subsidence develops
on the western periphery of the upper wave. At this time it appears
the greatest threat for locally heavy rainfall will be over southern
half of NM Saturday. Confidence beyond Saturday lowers significantly
so the focus for higher precip chances remains near the high terrain
into early next week.

Guyer

&&

.FIRE WEATHER...
An uptrend in PWATs and wetting storms is underway and will continue
through the end of the work-week as the upper high continues to move
further northwest away from New Mexico to over the Great Basin. In
the mean-time, northwest New Mexico is hot, dry and unstable again
today. However, moisture will transport further west across the
state overnight thanks to convective outflow and a smaller portion
of western New Mexico will be hot, dry and unstable tomorrow. By
Friday a moist atmosphere will be in place across the state, with
scattered to numerous wetting storms expected. Daytime temperatures
will be below normal by Friday thanks to the added cloud cover and
rain-cooling. This will continue through the weekend.

Forecast confidence in the placement of the upper high next week is
low given ongoing differences among the medium range models
solutions. Both the GFS and ECMWF show pressure heights increasing
over the state as the upper high moves south from over the Great
Basin, leading to a warming trend. However, the GFS keeps things
moist with the upper high over AZ/UT, while the ECMWF bring the
upper high directly over NM.

11

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

42
Hazardous weather outlook, Aug 8, 3:19 AM MDT, 16 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
319 AM MDT Wed Aug 8 2018

NMZ501>540-091100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
319 AM MDT Wed Aug 8 2018

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Severe thunderstorms are expected across portions of eastern New
Mexico this afternoon and evening. Storms will initially be discrete
but like last night, as they near the Texas border, they will grow
upscale into a small cluster. Large hail will be the initial threat,
however, the potential for damaging wind gusts will increase in the
evening. Locally heavy rainfall and flash flooding is also possible
with any storm this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Widespread showers and thunderstorms are expected across New Mexico
Thursday afternoon through Friday night. Storm motion will be slow
and enough instability will exist for heavy rainfall. As soils become
increasingly saturated, flash flooding will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and any severe
weather through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637. You can also submit
storm reports and photos on our Facebook page or via Twitter using
the hashtag nmwx.

34

In the hours before

Special weather statement, Aug 8, 5:55 PM MDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
555 PM MDT WED AUG 8 2018

NMZ515-528-090030-
Far Northeast Highlands-East Slopes Sangre de Cristo Mountains-
555 PM MDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SAN MIGUEL AND SOUTH
CENTRAL MORA COUNTIES UNTIL 630 PM MDT...

At 555 PM MDT, Doppler radar was tracking a strong thunderstorm near
Holman, or near Mora, moving south at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Mora, La Cueva, Tierra Monte, Ledoux, Cleveland, South Carmen,
Manuelitas, El Turquillo, Golondrinas and Luceros.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3611 10523 3583 10507 3581 10516 3583 10518
      3583 10522 3582 10522 3582 10520 3581 10520
      3578 10536 3608 10538
TIME...MOT...LOC 2355Z 347DEG 24KT 3604 10531

24
Special weather statement, Aug 8, 6:09 PM MDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
609 PM MDT WED AUG 8 2018

NMZ536-538-090045-
Roosevelt County-Chaves County Plains-
609 PM MDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ROOSEVELT AND
NORTHERN CHAVES COUNTIES UNTIL 645 PM MDT...

At 609 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles northwest of Elida, or 29 miles west of Portales, moving
southeast at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

This storm will remain over mainly rural areas of west central
Roosevelt and northern Chaves Counties.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3405 10359 3384 10384 3407 10398 3409 10396
      3409 10395 3411 10395 3420 10386
TIME...MOT...LOC 0009Z 321DEG 10KT 3407 10385

CA
Special weather statement, Aug 8, 6:12 PM MDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
612 PM MDT WED AUG 8 2018

NMZ528-529-090045-
Far Northeast Highlands-Northeast Highlands-
612 PM MDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SAN MIGUEL AND SOUTH
CENTRAL MORA COUNTIES UNTIL 645 PM MDT...

At 611 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Watrous, or 10 miles northeast of Las Vegas,
moving south at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Las Vegas, Valmora, Romeroville, Tecolote, Watrous, Storrie Lake
State Park and San Agustin.

This includes Interstate 25 between Mile Markers 336 and 371.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3540 10489 3546 10532 3561 10528 3561 10527
      3563 10528 3573 10525 3573 10522 3576 10524
      3578 10524 3578 10521 3579 10519 3582 10519
      3588 10492
TIME...MOT...LOC 0011Z 011DEG 25KT 3568 10506

24
Special weather statement, Aug 8, 6:14 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
614 PM MDT WED AUG 8 2018

NMZ523-533-090045-
Guadalupe County-Central Highlands-
614 PM MDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GUADALUPE AND EAST
CENTRAL TORRANCE COUNTIES UNTIL 645 PM MDT...

At 613 PM MDT, Doppler radar was tracking a strong thunderstorm near
Vaughn, moving southeast at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

Locations impacted include...
Vaughn.

This includes Highway 285 between Mile Markers 201 and 204.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3470 10543 3481 10530 3467 10497 3446 10526
TIME...MOT...LOC 0013Z 309DEG 18KT 3467 10526

CA
Special weather statement, Aug 8, 6:26 PM MDT, 56 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
626 PM MDT WED AUG 8 2018

NMZ533-534-537-090115-
Guadalupe County-Quay County-De Baca County-
626 PM MDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL DE BACA...
SOUTHWESTERN QUAY AND EAST CENTRAL GUADALUPE COUNTIES UNTIL 715 PM
MDT...

At 625 PM MDT, Doppler radar was tracking strong thunderstorms
between Newkirk and Fort Sumner, moving slowly to the south.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with these storms.

These storms will remain over mainly rural areas of north central De
Baca...southwestern Quay and east central Guadalupe Counties.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3485 10445 3506 10418 3483 10384 3452 10431
TIME...MOT...LOC 0025Z 301DEG 5KT 3492 10418

CA
Special weather statement, Aug 8, 7:20 PM MDT, 2 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
720 PM MDT WED AUG 8 2018

NMZ533-534-537-090145-
Guadalupe County-Quay County-De Baca County-
720 PM MDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DE BACA...
SOUTHWESTERN QUAY AND EAST CENTRAL GUADALUPE COUNTIES UNTIL 745 PM
MDT...

At 720 PM MDT, Doppler radar was tracking strong thunderstorms 7
miles northeast of Sumner Lake State Park, or 15 miles north of Fort
Sumner, moving north at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Frequent and dangerous cloud to ground lightning will also be
possible with this storm.

Locations impacted include...
Fort Sumner, Sumner Lake State Park and Sumner Lake.

&&

LAT...LON 3446 10406 3448 10456 3494 10460 3500 10395
TIME...MOT...LOC 0120Z 199DEG 10KT 3469 10429

24

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 6:09 PM MDTSpecial Weather StatementABQRoosevelt36 min
Aug 8, 6:12 PM MDTSpecial Weather StatementABQSan Miguel33 min
Aug 8, 6:14 PM MDTSpecial Weather StatementABQGuadalupe31 min
Aug 8, 6:18 PM MDTSevere Thunderstorm WarningABQMora, San Miguel42 min
Aug 8, 6:23 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance16 min
Aug 8, 6:26 PM MDTSpecial Weather StatementABQDe Baca49 min
Aug 8, 6:38 PM MDTSevere Thunderstorm WarningABQRoosevelt52 min
Aug 8, 6:54 PM MDTSevere Thunderstorm WarningABQCurry, De Baca, Quay, Roosevelt36 min
Aug 8, 6:59 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel46 min
Aug 8, 7:03 PM MDTSevere Thunderstorm WarningABQRoosevelt27 min
Aug 8, 7:20 PM MDTSpecial Weather StatementABQDe Baca25 min
Aug 8, 7:24 PM MDTSpecial Weather StatementABQQuay36 min
Aug 8, 7:32 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe118 min
Aug 8, 7:36 PM MDTAreal Flood AdvisoryABQGuadalupe, Quay114 min
Aug 8, 7:44 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance46 min
Aug 8, 7:56 PM MDTSpecial Weather StatementABQDe Baca49 min
Aug 8, 8:14 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt20 min
Aug 8, 8:31 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe29 min
Aug 8, 8:40 PM MDTAreal Flood AdvisoryABQGuadalupe2 hr
Aug 8, 8:49 PM MDTAreal Flood AdvisoryABQChaves, Curry, De Baca, Guadalupe, Quay, Roosevelt and 1 more116 min
Aug 8, 10:47 PM MDTAreal Flood AdvisoryABQGuadalupe118 min
Aug 9, 1:53 AM MDTFlash Flood WatchABQ24 hr
Aug 9, 1:20 PM MDTAreal Flood AdvisoryABQMora, San Miguel3 hr
Aug 9, 1:32 PM MDTAreal Flood AdvisoryABQTaos3 hr
Aug 9, 1:58 PM MDTFlash Flood WarningABQTaos3 hr
Aug 9, 2:28 PM MDTAreal Flood AdvisoryABQColfax, Taos3 hr
Aug 9, 2:30 PM MDTSpecial Weather StatementABQTaos30 min
Aug 9, 2:38 PM MDTSevere Thunderstorm WarningABQColfax, Taos14 min
Aug 9, 2:47 PM MDTAreal Flood AdvisoryABQColfax118 min
Aug 9, 2:55 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe51 min
Aug 9, 2:58 PM MDTFlash Flood WarningABQColfax75 min
Aug 9, 3:05 PM MDTFlash Flood WarningABQColfax3 hr
Aug 9, 3:06 PM MDTSevere Thunderstorm WarningABQSan Miguel54 min
Aug 9, 3:12 PM MDTSpecial Weather StatementABQ33 min
Aug 9, 3:15 PM MDTSpecial Weather StatementABQColfax45 min
Aug 9, 3:27 PM MDTSpecial Weather StatementABQTaos33 min
Aug 9, 3:31 PM MDTSevere Thunderstorm WarningABQColfax43 min
Aug 9, 3:44 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel31 min
Aug 9, 3:54 PM MDTSpecial Weather StatementABQTaos36 min
Aug 9, 3:56 PM MDTSpecial Weather StatementABQRio Arriba49 min
Aug 9, 4:06 PM MDTAreal Flood AdvisoryABQMcKinley114 min
Aug 9, 4:09 PM MDTSpecial Weather StatementABQCatron51 min
Aug 9, 4:12 PM MDTSpecial Weather StatementABQRio Arriba48 min
Aug 9, 4:18 PM MDTSpecial Weather StatementABQMora27 min
Aug 9, 4:22 PM MDTSpecial Weather StatementABQMora23 min
Aug 9, 4:23 PM MDTSpecial Weather StatementABQSanta Fe37 min
Aug 9, 4:26 PM MDTSpecial Weather StatementABQTaos34 min
Aug 9, 4:29 PM MDTAreal Flood AdvisoryABQCatron2 hr
Aug 9, 4:29 PM MDTSpecial Weather StatementABQCatron31 min
Aug 9, 4:31 PM MDTSpecial Weather StatementABQSocorro29 min
Aug 9, 4:33 PM MDTSevere Thunderstorm WarningABQRio Arriba29 min
Aug 9, 4:34 PM MDTSevere Thunderstorm WarningABQColfax, Mora56 min
Aug 9, 4:37 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora18 min
Aug 9, 4:43 PM MDTSpecial Weather StatementABQ32 min
Aug 9, 4:47 PM MDTAreal Flood AdvisoryABQRio Arriba3 hr
Aug 9, 4:57 PM MDTSpecial Weather StatementABQMora33 min
Aug 9, 5:01 PM MDTAreal Flood AdvisoryABQBernalillo, Torrance3 hr
Aug 9, 5:03 PM MDTSpecial Weather StatementABQLos Alamos27 min
Aug 9, 5:07 PM MDTSevere Thunderstorm WarningABQMora39 min
Aug 9, 5:14 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel44 min
Aug 9, 5:16 PM MDTSpecial Weather StatementABQHarding29 min
Aug 9, 5:19 PM MDTSpecial Weather StatementABQBernalillo26 min
Aug 9, 5:32 PM MDTSpecial Weather StatementABQHarding28 min
Aug 9, 5:36 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval, Santa Fe, Torrance114 min
Aug 9, 5:39 PM MDTSevere Thunderstorm WarningABQBernalillo, Santa Fe, Torrance37 min
Aug 9, 5:44 PM MDTSpecial Weather StatementABQCatron46 min
Aug 9, 5:49 PM MDTSpecial Weather StatementABQBernalillo26 min
Aug 9, 5:53 PM MDTSpecial Weather StatementABQTorrance37 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.